# SDR F3LA2013121700942

- Difficulty date: November 19, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 39,492 hours, 19,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53230773200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS OUT OF SERVICE DUE TO C8 S2 CHECK.  DOT 086, 023 SILL FRAME IN FWD BAG PIT HAS CORROSION, DOOR SILL. REMOVED LIGHT SURFACE CORROSION FROM FWD DOOR SILL.  MEASURED WITH DEPTH GAUGE T98225 1 CAL.  DUE 5-10-2014, FOUND TO BE WITHIN LIMITS IAW SRM 51-73-00 FIG. 001.  ALODINED, PRIMED & TOP COATED IAW SRM 51-21-11 AND 51-75-12.
